Some algorithms for solving boundary value problems for the
Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_3_a4,
author = {A. A. Kronberg},
title = {Some algorithms for solving boundary value problems for the},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1984},
volume = {278},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a4/}
}
A. A. Kronberg. Some algorithms for solving boundary value problems for the. Doklady Akademii Nauk, Tome 278 (1984) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1984_278_3_a4/